ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Joginder Singh Dhiman, Rajni Sharma

Email(s): jsdhiman@hpuniv.ac.in , rajni22_sharma@yahoo.com

DOI: Not Available

Address: Joginder Singh Dhiman, Rajni Sharma
Department of Mathematics, Himachal Pradesh University, Summerhill, Shimla-171005, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


Cite this article:
Joginder Singh Dhiman, Rajni Sharma. On the Effect of Non-Uniform Magnetic field on the Jeans Instability of a Viscoelastic Medium. Int. J. Tech. 4(1): Jan.-June. 2014; Page 07-12




Recomonded Articles:

Author(s): Joginder Singh Dhiman, Rajni Sharma

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags